Not a good day

Hi everyone, hope you all are having a good day. My day started really good and i went for a walk with my sister. The sun was shining and i almost felt normal. Has to wear my wrist splints to push my pushchair,had to buy a new pushchair that was easy to push around as i couldn't even push my other one. Got home and had the most awful stomach pains for nearly 2 hours i was doubled up. This has happened before on a night last week and i'm dreading it happening again. What is this and is it Lupus related. My symptoms are getting worse by the day. I'm out of breath, rashes on the back of both hands, lumps on my face like nettle rash. My feet hurt on and off, just putting the slightest pressure on my toes really hurts, headaches everyday but most of all my hands and wrists kill me. They are so weak now. Taking 60mg prednisilone, Hydroxychloroquine, Tramadol, asprin. Had 17 years of Lupus but nothing like what i'm having now and i also have Hughes. Anyone else have both and what are your symptoms like. Going bed now, Hope you all have a good night xx

4 Replies

oldestnewest
  • I would go to A&E with the stomach pain next time it comes up, they can quickly do a ct scan to assess the problem, while a GP will not have all the necessary apparatus for that. It could be anything from peptic ulcer, ovarian cyst, IBS, pancreatitis, appendicitis, etc, etc - it is that vague, so you need it assessed fully. With the medication you're on, however, I wouldn't say that it is lupus causing the pain but what with the other symptoms, who knows. Why take the risk - if the pain returns, go to hospital, at least they can eliminate the more common issues.

  • As you have both Lupus and Hughes you need to go and seek help, with your rheumatologist, it may well be that you need more than aspirin for your hughes or that you could possibly have a sore tummy from the aspirin, it does happen sometimes, but please don't stop taking it, without seeking guidance, Hughes syndrome can cause problems all over the body, it is also possible to have stomach migraines. if it does turn out to be the aspirin there is another form that can be taken, however you do need to be probably urgently reassessed for peace of mind, better than playing guessing games and feeling so awful. Mary F x

    ps I have both, as does my daughter x

  • Sorry to hear that you've had a bad day. :-(

  • There is a possibility that you reacted to the sun. My doc told me that spring sun is very harsh for us lupies so make sure you cover up and use factor 50. I get a tummy reaction to sunshine. Just a thought but had you been outside on the other day as well? Good luck.xx

You may also like...